speluse [at] princeton [dot] edu
I am a Veblen research instructor at Princeton/IAS interested in arithmetic combinatorics and analytic number theory.
Papers and preprints
Almost all entries in the character table of the symmetric group are multiples of any given prime
. arXiv 2010.12410.
On even entries in the character table of the symmetric group
. arXiv 2007.06652.
An asymptotic version of the prime power conjecture for perfect difference sets
. arXiv 2003.04929. Accepted at Math. Ann.
A polylogarithmic bound in the non-linear Roth Theorem
. arXiv 2003.04122. Accepted at IMRN.
Bounds for sets with no polynomial progressions
. Forum Math. Pi 8 (2020), e16.
Quantitative bounds in the non-linear Roth Theorem
. arXiv 1903.02592.
On the polynomial Szemer\'edi theorem in finite fields
. Duke Math. J. 168 (2019), no. 5, 749-774.
Three-term polynomial progressions in subsets of finite fields
. Israel J. Math. 228 (2018), no. 1, 379-405.
Mixing for three-term progressions in finite simple groups
. Math. Proc. Cambridge Philos. Soc. 165(2):279-286, 2018
Webinar in Additive Combinatorics
Joint IAS/Princeton Number Theory Seminar